# SDR REXA2012031200358

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 5,250 hours, 4,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOP.  REMOVED AND REPLACED F/A FLASHLIGHT BATTERY PACK IAW AMM 25-61-00.  OPS CK GOOD OK FOR SVC.
